Posted by trx resistant on November 12, 2007, at 2:26:32
In reply to Re: Diet restrictions on EMSAM 9 MGS? » danr49, posted by Phillipa on November 4, 2007, at 18:11:45
Thanks everyone for your caring responses. The information is very helpful. Unfortunately after 5-7 days on the 9mg dose experienced extremely uncomfortable tightening in chest, like a broncho-spasm,had to double Xanax (anxiety level so high it was like brain freeze)and doubled Ambien Cr. Way too revved up, couldn't sleep. Tried to just live with it, but day 10 or 11 my throat felt like it was closing up. Just took the patch off before my dr. greturned my call. I kept it off completely for 3 days. Dr. decided I should go back down to 6mg and take off before bed. Couldn't face the 6mg. so I cut 9mg in half and have been removing before bed. I seem to be coming down a bit, hopefully. I'm worried this chest tightening could be an allergic reation that might prevent me from using even 6mg. Has anyone ever heard of a drug allergy to this?